# SDR SWAA011202

- Difficulty date: April 19, 2001
- Submitted: April 30, 2001
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29809
- Aircraft time: 2,113 hours, 1,202 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND EXTERNAL EMERGENCY LIGHT INOP AT RT WING. RELAMPED LIGHT ASSY PER MM.
